# SDR CA141217017

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,624 hours
- Engine: Garrtt TPE33110AV
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 5081027593
- Condition: Unsecure
- Location: Emer Gear Handle
- Part time: 7,851 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) KING AIR UNDER FLOOR RATCHETING MECHANISM FOR THE EMERGENCY GEAR HANDLE: DURING THE GEAR EXTENSION EMERGENCY TEST, THE EMERGENCY GEAR HANDLE JAMMED ON ADJACENT CANON PLUG CONNECTORS. THE WIRING HARNESS AND CANNON CONNECTORS ARE NOT SECURED/FREE FLOATING IN THIS AREA.  POSSIBLY THE LENGTH OF THIS SECTION OF UNSECURED WIRING HARNESS, AND THE HARNESS BEND RADIUS RESULTED IN THE HARNESS AND CANNON CONNECTORS MIGRATING INTO THE CHANNEL FOR THE EMERGENCY GEAR HANDLE UNDER FLOOR RATCHETING MECHANISM, AND THE CONNECTORS CONTACTING THE EMERGENCY GEAR HANDLE UNDER FLOOR RATCHETING MECHANISM AND CAUSING IT TO JAMB.
